# SDR CALA2022020100288

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 74,329 hours, 31,626 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLR DR SILL BEAM FR.68 LH (A3NB-53-3-6187 ZONE:200 SEQ#618) AS NOTED ON LTPR  NR# 5001115247-0010. CORROSION FOUND AT L2 DOOR SILL BEAM ADJACENT TO FR 68. REWORKED NO FURTHER ACTIONS REQUIRED. PERFORMED IAW SRM 51-74-00. AFTER REWORK WAS PERFORMED, THE AREA IS OUT OF LIMITS IAW SRM 53-41-14-283-002 FIGURE 002, SHEET 01. REPLACEMENT L2 DOOR SILL WAS PERFORMED IAW SRM 51-72-11-911-002.
